UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 210

of 'Overview of neurologic complications of non-platinum cancer chemotherapy'

210
TI
Horner's syndrome and demyelinating peripheral neuropathy caused by high-dose cytosine arabinoside.
AU
Nevill TJ, Benstead TJ, McCormick CW, Hayne OA
SO
Am J Hematol. 1989;32(4):314.
 
High-dose cytosine arabinoside may benefit patients with refractory acute leukemia. Peripheral nervous system disturbances caused by cytosine arabinoside have rarely been reported. We describe a patient with acute leukemia who developed Horner's syndrome and a severe demyelinating peripheral neuropathy leading to death after receiving high-dose cytosine arabinoside. Peripheral nerve dysfunction is a potentially serious complication of high-dose cytosine arabinoside.
AD
Department of Medicine, Dalhousie University, Halifax, Nova Scotia, Canada.
PMID